<  Back to the Polytechnique Montréal portal

Comments on "Natural Frequencies of Transverse Vibrations of Non-Uniform Circular and Annular Plates" - Reply

Aouni A. Lakis

Article (2000)

An external link is available for this item
Additional Information: Réponse à un commentaire sur l'article publié dans: Journal of Sound and Vibration, vol. 220, p. 225-249
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28066/
Journal Title: Journal of Sound and Vibration (vol. 230, no. 2)
Publisher: Elsevier
DOI: 10.1006/jsvi.1999.2576
Official URL: https://doi.org/10.1006/jsvi.1999.2576
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Lakis, A. A. (2000). Comments on "Natural Frequencies of Transverse Vibrations of Non-Uniform Circular and Annular Plates" - Reply. Journal of Sound and Vibration, 230(2), 448-448. https://doi.org/10.1006/jsvi.1999.2576

Statistics

Dimensions

Repository Staff Only

View Item View Item